# SDR HALA2017113000288

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 15,890 hours, 2,478 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Probe
- Part number: 43732190008
- Part serial: 07876
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATB /  ENG 2 EPR MODE FAULT ECAM. N1 MODE ONLY. LOST BOTH EPR'S. RECOVERY FAILED // REPLACED #2 P20/T20 PROBE.
